# SDR 96ZZZX2238

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48FU
- Make and model: Cndair CL6002B16
- Aircraft serial: 5021
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Copilot
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

DURING A PART 91 REPOSITION FLIGHT AT FLIGHT LEVEL 350 FEET, CREW HEARD LOUD BANG AGAINST COPILOT'S WINDSHIELD.  CLOSE EXAMINATION REVEALED A CRACK RUNNING DOWN CENTER OF COPILOT'S WINDSHIELD TOP-TO-BOTTOM OF NR 1 MAIN PLY.  WHILE DESCENDING TO A LOWER ALTITUDE, A 6 INCH PIECE OF THE OUTER PLY SEPARATED AND DEPARTED AIRCRAFT.  CREW DIVERTED TO LAX.  WINDSHIELD REPLACED BY GARRETT.
